Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Contractible fibers of polynomial functions

JPRM-Vol. 1 (2008), Issue 1, pp. 148 – 153 Open Access Full-Text PDF
Zahid Raza
Abstract: In this short note, we investigate the topology of complex polynomials \(f(x, y)\) in two variables. The description of the topology of the corresponding level curves \(C_t : f(x, y) = t\) is directly related to the vanishing of the leading coefficients cj (t) of the discriminant of the polynomial \(f(x, y) − t\), regarded as polynomials in \(t\).
Read Full Article

\(G_p\)-Finiteness of tensor product

JPRM-Vol. 1 (2008), Issue 1, pp. 143 – 147 Open Access Full-Text PDF
M.S. Balasubramani, K. T. Ravindran
Abstract: In this paper we introduce \(G_P\) finiteness of a Von-Neumann algebra and we define a G-dimension function. Then we prove a result on tensor product of fixed point algebra under group of automorphisms and finally verify a result under which the tensor product is \(G_P\) finite.
Read Full Article

Common fixed point theorems for two mappings in \(D^∗\)-metric spaces

JPRM-Vol. 1 (2008), Issue 1, pp. 132 – 142 Open Access Full-Text PDF
Shaban Sedghi, Nabi Shobe, Shahram Sedghi
Abstract: In this paper, we give some new definitions of \(D^∗\)-metric spaces and we prove a common fixed point theorem for two mappings under the condition of weakly compatible mappings in complete \(D^∗\)-metric spaces. We get some improved versions of several fixed point theorems in complete \(D^∗)-metric spaces.
Read Full Article

On random covering of a circle

JPRM-Vol. 1 (2008), Issue 1, pp. 127 – 131 Open Access Full-Text PDF
Muhammad Naeem
Abstract: Let \(X_{j}\), \(j = 1, 2, …, n\) be the independent and identically distributed random vectors which take the values on the unit circumference. Let \(S_{n}\) be the area of the convex polygon having \(X_{j}\) as vertices. The paper by Nagaev and Goldfield (1989) has proved the asymptotic normality of random variableSn. Our main aim is to show that the random variableSn can be represented as a sum of functions of uniform spacings. This allows us to apply known results related to uniform spacings for the analysis of \(S_n\).
Read Full Article

On the gracefulness of the digraphs \(n − C_{m}\) for \(m\) odd

JPRM-Vol. 1 (2008), Issue 1, pp. 118 – 126 Open Access Full-Text PDF
Zhao Lingqi, Jirimutu, Xirong Xu, Wang Lei
Abstract: A digraph D(V, E) is said to be graceful if there exists an injection \(f : V (G) → {0, 1, · · · , |E|}\) such that the induced function \(f’:E(G) → {1, 2, · · · , |E|}\) which is defined by \(f'(u, v) = [f(v)−f(u)] (mod |E|+1)\) for every directed edge \((u, v)\) is a bijection. Here, \(f\) is called a graceful labeling (graceful numbering) of \(D(V, E)\), while \(f’\) is called the induced edge’s graceful labeling of D. In this paper we discuss the gracefulness of the digraph \(n − C_{m}\) and prove that \(n − C_{m}\) is a graceful digraph for \(m = 5, 7, 9, 11, 13\) and even n.
Read Full Article

Matrix lie rings that contain an abelian subring

JPRM-Vol. 1 (2008), Issue 1, pp. 113 – 117 Open Access Full-Text PDF
Evgenii L. Bashkirov
Abstract: Let \(k\) be a field and \(\overline{k}\) an algebraic closure of \(k\). The paper is devoted to the description of subrings of the Lie ring \(sl_{2}overline{k}\) that contain an abelian subring which is a one-dimensional subspace of the \(k\)-vector space \(sl_{2}overline{k}\).
Read Full Article

Volume 20 (2024)

Volume 19 (2023)

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)